Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (287 KB) | Metadata | Table of Contents | ZAA summary
Published online: 2013-09-19
Transportation Cost Inequalities for Neutral Functional Stochastic EquationsJianhai Bao, Feng-Yu Wang and Chenggui Yuan
By using Girsanov transformation and martingale representation, transportation cost inequalities with respect to both the uniform and the $L^2$-distances on the global free path space are established for the segment process associated to a class of neutral functional stochastic dierential equations. Neutral functional stochastic partial dierential equations are also investigated.
Keywords: Neutral functional stochastic differential equation, transportation cost inequality, Girsanov transformation
Bao Jianhai, Wang Feng-Yu, Yuan Chenggui: Transportation Cost Inequalities for Neutral Functional Stochastic Equations. Z. Anal. Anwend. 32 (2013), 457-475. doi: 10.4171/ZAA/1494